Alert archive / Texas / Heat Advisories in 2012

Heat Advisory 2, NWS Austin/San Antonio, TX

June 25, 201227 counties in Texas

NWS Austin/San Antonio, TX issued this heat advisory at Jun 25, 2012, 2:53 PM CDT for 27 counties in Texas. It took effect at Jun 26, 2012, 12:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 2:53 PM CDT (19:53 UTC)
In effect from
Jun 26, 2012, 12:00 PM CDT
Expired
Jun 26, 2012, 9:00 PM CDT
In force
9 hr
Issued by
NWS Austin/San Antonio, TX
All 27 counties

Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 41 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 7.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1484 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WWUS74 KEWX 251953
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 PM CDT MON JUN 25 2012

...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON
TUESDAY UNTIL 9 PM TUESDAY...

.UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD
TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN ON TUESDAY.
AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO 107...WITH HEAT
INDEX VALUES OF 105 TO 110. TEMPERATURES WILL FALL INTO THE MID 90S
AFTER SUNSET...HOWEVER...LOW TEMPERATURES WEDNESDAY WILL FALL
ONLY TO THE UPPER 70S TO NEAR 80 ACROSS MUCH OF THE REGION. HIGH
TEMPERATURES ON WEDNESDAY ARE EXPECTED TO RANGE FROM THE UPPER 90S
TO NEAR 104. 

TXZ171>173-183-190>194-202>209-217>225-228-261200-
/O.NEW.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
253 PM CDT MON JUN 25 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY.

* TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 107. HEAT
  INDEX READINGS WILL RANGE FROM 105 TO 110. 

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT EXHAUSTION
  AND HEAT STROKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR
WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
3 follow-up statements
812 
WWUS74 KEWX 260831
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
331 AM CDT TUE JUN 26 2012

...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON
TODAY UNTIL 9 PM THIS EVENING...

.UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD
TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN THIS AFTERNOON.
AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO 108...WITH HEAT
INDEX VALUES OF 105 TO 110. TEMPERATURES WILL FALL RAPIDLY INTO
THE MID 90S AFTER SUNSET...HOWEVER...LOW TEMPERATURES WEDNESDAY
WILL FALL ONLY TO THE UPPER 70S TO NEAR 80 ACROSS A LARGE PART OF
THE REGION. HIGH TEMPERATURES ON WEDNESDAY ARE EXPECTED TO RANGE
FROM THE UPPER 90S TO NEAR 105.

TXZ171>173-183-190>194-202>209-217>225-228-261715-
/O.CON.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
331 AM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 108. HEAT
  INDEX READINGS WILL RANGE FROM 105 TO 110.

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT 
  EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR
WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
098 
WWUS74 KEWX 261529 AAA
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX...UPDATED
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 AM CDT TUE JUN 26 2012

...HEAT ADVISORY IN EFFECT FOR SOUTH CENTRAL TEXAS FROM NOON
TODAY UNTIL 9 PM THIS EVENING...

.UPPER LEVEL HIGH PRESSURE CONTINUING ACROSS THE REGION WILL LEAD
TO TEMPERATURES CLIMBING TO ABOVE 100 DEGREES AGAIN THIS
AFTERNOON. AFTERNOON HIGHS ARE EXPECTED TO RANGE FROM 102 TO
108...WITH HEAT INDEX VALUES OF 105 TO 110. TEMPERATURES WILL
FALL RAPIDLY INTO THE MID 90S AFTER SUNSET...HOWEVER...LOW
TEMPERATURES WEDNESDAY WILL FALL ONLY TO THE UPPER 70S TO NEAR
80 ACROSS A LARGE PART OF THE REGION. HIGH TEMPERATURES ON
WEDNESDAY ARE EXPECTED TO RANGE FROM THE UPPER 90S TO NEAR 105.

TXZ171>173-183-190>194-202>209-217>225-228-270200-
/O.CON.KEWX.HT.Y.0002.120626T1700Z-120627T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1029 AM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 102 TO 108. 
  HEAT INDEX READINGS WILL RANGE FROM 105 TO 110. 

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT 
  EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR
WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

GW
634 
WWUS74 KEWX 262132
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 PM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT FOR SOUTH CENTRAL TEXAS UNTIL
9 PM THIS EVENING...

.TEMPERATURES HAVE WARMED INTO THE 100 TO 109 DEGREE RANGE AT MID
AFTERNOON WITH HEAT INDEX VALUES OF 104 TO 110. THE HIGHEST HEAT
INDEX VALUES ARE ALONG AND EAST OF I-35. TEMPERATURES MAY RISE
ANOTHER DEGREE AND THEN WILL FALL RAPIDLY INTO THE LOWER AND MID
90S AFTER SUNSET.

TXZ171>173-183-190>194-202>209-217>225-228-270200-
/O.CON.KEWX.HT.Y.0002.000000T0000Z-120627T0200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
432 PM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* TEMPERATURE...HIGH TEMPERATURES WILL RANGE FROM 100 TO 110.
  HEAT INDEX READINGS WILL RANGE FROM 105 TO 110.

* IMPACTS...PROLONGED EXPOSURE TO THE HEAT MAY LEAD TO HEAT 
  EXHAUSTION AND HEAT STROKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR
WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jun 25, 12:30 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 25, 12:30 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT MON JUN 25 2012

.AVIATION...
VFR CONDITIONS FOR THE NEXT 24 HOURS A RIDGING ALOFT KEEP LARGE
SCALE SUBSIDENCE ACROSS THE REGION. HOWEVER UNSEASONABLY HOT
CONDITIONS TUESDAY AFTERNOON COULD RESULT IN ISOLD TSRA DEVELOPING
BETWEEN 21Z AND 01Z ALONG AND NEAR THE I35 CORRIDOR. CONFIDENCE AND AREAL
COVERAGE IS LOW AND THEREFORE NOTHING IS MENTIONED IN THE TAFS TUE
AFTN. WINDS WILL BE LESS THAN 10 KNOTS THRU THE PERIOD...EXCEPT
CONVECTIVE DOWNBURST WIND GUSTS OF 40-45 KNOTS WILL BE POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT MON JUN 25 2012/

UPDATE...
TWEAKS TO FIRST PERIOD SENSIBLE WEATHER.

DISCUSSION...
JUST PLAIN HOT IS ABOUT THE EASIEST WAY TO SUM UP CONDITIONS
TODAY. 15Z SFC OBS INDICATE TEMPERATURES AROUND THE REGION HAVE
ALREADY WARMED INTO THE UPPER 80S TO LOW 90S...WHICH IS ABOUT 4 TO
5 DEGREES HIGHER COMPARED TO 24 HRS AGO. CONVERSELY...DEWPOINTS
ARE A FEW DEGREES LOWER THAN 15Z YESTERDAY. SFC WINDS HAVE A
NORTHWESTERLY COMPONENT...AND THUS EXPECT DEWPOINTS TO FURTHER
DROP THROUGHOUT THE DAY. THE DRIER AIRMASS WILL HELP KEEP HEAT
INDICES CLOSE TO ACTUAL TEMPERATURES...BUT WITH HIGHS PROJECTED TO
BE ABOUT 100 TO 105 IT WILL STILL FEEL DOWNRIGHT HOT THIS AFTERNOON.
THE STRONG SUBSIDENCE WILL KEEP SKIES MOSTLY SUNNY...BUT WILL
LIKELY SEE SOME FAIR-WEATHER CU THROUGHOUT THE DAY. THE ONGOING
FORECAST IS ON TRACK...WITH MINIMAL CHANGES (0-1 DEGREE) OF MAX
TEMPS AS WELL AS RE-TOOLING HOURLY T/TD FOR CURRENT TRENDS.

PREV DISCUSSION... /ISSUED 649 AM CDT MON JUN 25 2012/

AVIATION...
STRONG SUBSIDENT UPPER RIDGE PATTERN COUPLED WITH LIGHT WINDS
AND A LACK OF ONSHORE FLOW WILL RESULT IN MOSTLY SUNNY AND VFR
CONDITIONS TODAY. FEW VFR CLOUDS BETWEEN 5-7 THSD FEET AGL BY LATE
MORNING WILL BECOME VFR CLEAR AFTER DARK. I-35 CORRIDOR WINDS
LIGHT NORTHWEST THIS MORNING BECOMING NORTHEAST 5 TO 10 KTS THIS
AFTERNOON AND LIGHT AND VARIABLE AFTER DARK. KDRT WINDS SOUTHEAST
5 TO 10 KTS TODAY BECOMING LIGHT SOUTHEAST...LESS THAN 5 KTS AFTER
DARK.

PREV DISCUSSION... /ISSUED 240 AM CDT MON JUN 25 2012/

DISCUSSION...
LARGE UPPER RIDGE OVER THE CENTRAL US WILL BRING NEAR RECORD HEAT
TO THE AREA TODAY THROUGH WEDNESDAY. THE HEAT COULD GENERATE A
FEW THUNDERSTORMS LATE TUESDAY WHICH IS FORECAST TO BE THE HOTTEST
DAY. A SMALL AMOUNT OF MOISTURE IS EXPECTED TO MOVE WEST FROM
LA/ERN TX TO PROVIDE THE INSTABILITY. DESPITE VERY LOW COVERAGE
EXPECTED...MAY NEED TO MENTION THE THREAT OF STRONG DOWNDRAFT
WINDS...AS THE NAM SHOWS A DECENT INVERTED-V SOUNDING FOR 00Z
WEDNESDAY.

MODELS SHOW FAIR TO GOOD AGREEMENT ON DEEPER ONSHORE FLOW
DEVELOPING THURSDAY INTO THE WEEKEND...WITH THE 00Z ECMWF SHOWING
THE MOST WEAKNESS IN THE FORM OF AN UPPER LOW OVER SOUTH TX. THIS
KEEPS THE EXTENDED PERIODS IN RELATIVE AGREEMENT WITH PREVIOUS
RUNS WHICH HAD THE EFFECTS OF TROPICAL STORM DEBBY TO BLAME.
EXPECTING TO SEE TEMPS GRADUALLY PULL BACK FROM THE NEAR RECORD
VALUES THURSDAY THROUGH SATURDAY...WITH A SLIGHT CHANCE OF RAIN
TO SPREAD INLAND OVER THE WEEKEND.

CLIMATE...
RECORD HIGHS FOR JUNE 25...26...27:

AUSTIN CAMP MABRY...106/2009...105/2009...105/2009
AUSTIN BERGSTROM....107/2009...105/2009...104/1980
SAN ANTONIO.........103/2009...103/2009...105/1980
DEL RIO.............106/1994...105/1994...108/1980

FIRE WEATHER...
WILL STICK WITH ELEVATED FIRE WEATHER CONDITIONS FOR MOST OF THE
WEEK THROUGH SATURDAY...BUT NEAR CRITICAL FIRE WEATHER CONDITIONS
MAY NEED TO HE HIGHLIGHTED FOR TUESDAY DUE TO THE POTENTIAL FOR
CONVECTIVE OUTFLOWS AS DISCUSSED ABOVE. OTHERWISE...VERY DRY AIR
TODAY AND TUESDAY MAY NOT HAVE MUCH WIND HELP TO SPREAD FIRES...
BUT AN INCREASE IN ONSHORE WINDS BY MIDWEEK ACCOMPANIED BY
SLIGHTLY INCREASED RH MINIMUMS COULD PROLONG THE ELEVATED FIRE
WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78 107  77 104  77 /   0  20  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  73 106  75 102  75 /   0  20  20  10  10
NEW BRAUNFELS MUNI AIRPORT     74 105  75 102  73 /   0  10  20  10  10
BURNET MUNI AIRPORT            73 105  76 101  74 /   0  10  20  -   -
DEL RIO INTL AIRPORT           78 107  79 105  79 /   0   0  10  10  -
GEORGETOWN MUNI AIRPORT        76 106  75 102  74 /   0  20  20  -   10
HONDO MUNI AIRPORT             75 107  75 104  75 /   0  -   10  10  10
SAN MARCOS MUNI AIRPORT        74 104  76 102  75 /   0  20  20  10  10
LA GRANGE - FAYETTE REGIONAL   74 103  76 100  75 /  -   20  20  10  10
SAN ANTONIO INTL AIRPORT       78 105  77 102  78 /   0  10  20  10  10
STINSON MUNI AIRPORT           75 107  76 104  76 /   0  10  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 25, 6:03 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 AM CDT MON JUN 25 2012

TXZ171>173-183>194-202>209-217>225-228-261115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
603 AM CDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED THUNDERSTORM OUTFLOWS MAY BRIEFLY PRODUCE NEAR CRITICAL
FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EARLY EVENING.
OUTFLOW WINDS MAY REACH AS HIGH AS 50 MPH.

HOT DAYTIME READINGS TUESDAY COMBINED WITH MINIMUM TEMPERATURES
TUESDAY MORNING IN THE UPPER 70S TO NEAR 80 MAY PRODUCE EXCESSIVE
HEAT CONDITIONS ALONG THE RIO GRANDE PLAINS AND IN SOME URBAN
AREAS TUESDAY. HEAT INDICIES IN THE 105 TO 110 RANGE ARE EXPECTED
OVER ALL BUT PORTIONS OF THE HILL COUNTRY TUESDAY AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Heat Advisories in Texas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.